advertisement
Question
Posted by: Help | 2009/12/07

Infections

Hi there

I have systematical candida and resent found out worms. I am getting severe infections in my face that scars, burns badly and itches and are prone to break outs. The infections were either huge swollen ' blisters'  or now, long res tripe patches over my face and have been on various medicines. I have a severe infections again and was told all I can take is reaccutane and yasmine. I am so afraid my hair is going to fall out again, and get pigmentation. Can these meds stop infections and will I be able to heal the candida and worms when I am on this meds. The docters dont care about that.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Help
Yasmin may cause worsening of your candida. Worms are easily treated by Vermox or Zentel. I think you should see a dermatologist - you may be able to use topical medication or even low dose antibiotics with probiotics.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/12/07

Dear Help
Yasmin may cause worsening of your candida. Worms are easily treated by Vermox or Zentel. I think you should see a dermatologist - you may be able to use topical medication or even low dose antibiotics with probiotics.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement